MathSciNet Relay Station
MathSciNet bibliographic data
MR2458962 (2009g:34033) 34B15 (26A33)
Benchohra, Mouffak; Graef, John R.; Hamani, Samira Existence results for boundary value problems with non-linear fractional differential equations. Appl. Anal. 87 (2008), no. 7, 851–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement